# SDR SWAA2024010831750

- Difficulty date: December 14, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 33,603 hours, 15,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INBD FIXED T/E UPPER PANEL BULB SEAL WEB ATTACH TAB CRACKED AT DEFLECTION CONTROL RIB . PICTURE ATTACHED<[01] REMOVED AND REPLACED R/H WING INBD FIXED T/E UPPER PANEL WEB ATTACH TAB PER SRM 51-4-02.;[02] REMOVED AND REPLACED R/H WING INBD FIXED T/E UPPER PANEL WEB ATTACH TAB PER SRM 51-4-02. INSPECTION C/W.
